# SDR VNAA2025112811101

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 25,285 hours, 22,589 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: GG670950317
- Part serial: 607087
- Condition: Odor
- Location: Zone 200
- Part time: 8,252 hours, 7,078 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY HEATER OVERHEATED AFTER TAKEOFF CAUSING BURNING SMELL. BREAKER CPB-2 B11 POPPED / REMOVED AND REPLACED GALLEY HEATER IAW CRJ900 AMM 21-23-64-000/400-801-A04. OPS TEST GOOD AT THIS TIME.
